# SDR SWAA022696

- Difficulty date: November 13, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 52,424 hours, 45,873 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2574684A
- Part serial: 02230
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT ELEVATOR DELAMINATED ON LOWER SURFACE.  REMOVED AND REPLACED ELEVATOR PER MM.
